MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CABLELESS TOCO+ MP TRANSDUCER; MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CABLELESS TOCO+ MP TRANSDUCER; MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)
Model Number AVALON CABLELESS TOCO+ MP TRANSDUCER
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported, the transducers are crumbling when cleaned with oxivir excel wipes.This reported issue is occurring at several customer hospital sites.No other clinical information or medical intervention was.
 
Event or Problem Description
There was no adverse event reported.
 
Additional Manufacturer Narrative
After further investigation this complaint is deemed not a reportable event with philips.Physical damage or a defect of the device would be obvious to the user when monitoring under close personal surveillance, as described in the product labeling shipped with the device.This would prompt the user to use alternative methods of monitoring or to troubleshoot the device.Product labeling instructs users to perform a visual inspection before each use, and in accordance with the hospital's policy including inspection of all accessories (transducers, sensors and cables).Users are instructed to not use a damaged accessory.Examine all system cables, the power plug and cord for damage.Make sure that the prongs of the plug do not move in the casing.If damaged, replace it with an appropriate power cord.Inspect the cables, leads and their strain reliefs for general condition.Make sure there are no breaks in the insulation.Make sure that the connectors are properly engaged at each end to prevent rotation or other strain.Therefore deemed not reportable.

Brand Name
AVALON CABLELESS TOCO+ MP TRANSDUCER
Common Device Name
MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23349560
Report Number9610816-2025-000981
Device Sequence Number7818937
Product Code HFM
UDI-Device Identifier00884838034235
UDI-Public(01)00884838034235
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON CABLELESS TOCO+ MP TRANSDUCER
Device Catalogue Number866075
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/18/2025
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown